Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Noticed bleeding after periods. Feeling nausea, having cramps and foul smell. What is this problem?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Very concerned. I had my period already and am bleeding again about 2 weeks now. It's bright red and heavy. I have moo cramps like with my normal period and it stopped for a day or two then came back. It smells foul and I'm not sure if it's related but I feel a bit nauseous occasionally. What could be the problem? I can't afford to go to the doctor. .
Posted Mon, 24 Jun 2013 in Menstruation and Miscarriage
Answered by Dr. Rhea Chanda 2 hours later
Prolonged periods for more than a week is indicative of hormonal imbalance or pelvic pathology like cysts /fibroids etc. You will need to undergo some blood tests for hormone like LH,FSH,TSH. An ultrasound of the pelvis is a must. Since you have history if ectopic pregnancy in he past,do urine test first and rule out the possibility of a pregnancy. Meanwhile you can take some tablets like tranexemic acid 1 tab trice a day to control the bleeding. But only after the urine pregnancy test is negative. More often than not,at your age, hormonal imbalance is a cause for these problems.I suggest you get the tests done.That will give you a better idea of what your are dealing with.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor